# SDR AALA20101014DFW01

- Difficulty date: October 13, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 31,467 hours, 14,807 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG280D80
- Part serial: 88021672
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED FLIGHT MANAGEMENT ANNUNCIATOR MALFUNCTIONED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE CENTRAL AIR DATA COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
